Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19616
Title: SYNTHESES, STRUCTURES AND MAGNETIC STUDIES OF HOMOMETALLIC MANGANESE AND HETEROMETALLIC IRON-SODIUM ONE-DIMENSIONAL POLYMERS
Authors: BLAKE, AJ
GRANT, CM
PARSONS, S
RAWSON, JM
SOLAN, GA
WINPENNY, REP
First Published: 7-Jul-1995
Publisher: ROYAL SOC CHEMISTRY
Citation: JOURNAL OF THE CHEMICAL SOCIETY-DALTON TRANSACTIONS, 1995 (13), pp. 2311-2313
DOI Link: 10.1039/dt9950002311
ISSN: 0300-9246
Links: http://hdl.handle.net/2381/19616
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Chemistry

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.